# SDR MWEA96517

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 57133
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Panel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS SPOILER DEPLOYED LIGHT ON ANNUNCIATOR PANEL ILLUMINATED DURING TAKEOFF ROLL.  RETURNED TO GATE.  ADJUSTED LT OUTBD SPOILER PANEL SWITCH IAW ME EO 1-27-014R2, OPS CHECK GOOD.
